MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number V6223
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 2: brief inquiry description, backflow of blood & medication into tubing and syringe.Detailed inquiry description two instances of leakage and backflow into bd syringe during infusion.Setup involves a perfusor, b.Braun tubing (v6223), bd 10ml syringe & hemodialysis machine.Leakage occurred at b.Braun tubing connection to bd 10ml luer lock.First incident involved iron sucrose infusion, second incident involved ferroc gluconate infusion.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided; however, three (3) photographs were submitted for evaluation.Visual evaluation of the photographs was conducted, and no defects or discrepancies were visible in the provided photographs.Based on visual findings, the reported defect was not confirmed from the provided photographs.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key22713455
Report Number2521402-2025-00313
Device Sequence Number9692207
Product Code FPA
UDI-Device Identifier04046964189234
UDI-Public(01)04046964189234(11)250515(17)300515(10)0061990000
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K844719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV6223
Device Lot Number0061990000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown